MAUDE Adverse Event Report: Medline - Mexicali Medline; DBD-ENDOVASCULAR CDS

Medline - Mexicali Medline; DBD-ENDOVASCULAR CDS
Catalog Number CDS983394M
Medical Device Problem Code Material Disintegration (1177)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/14/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that the large towel in our endovascular cds this morning contained large pieces of lint.Medline notified and photos sent.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.
 
Event or Problem Description
The large towel in our endovascular cds this morning contained large pieces of lint.

Brand Name
Medline
Common Device Name
DBD-ENDOVASCULAR CDS
Manufacturer (Section D)
Medline - Mexicali
calle circuito del desierto 71
baja california 21383
MX  21383
Manufacturer Contact
lauren glaeser
three lakes drive
northfield, IL 60093--275
MDR Report Key50181005
Report Number1423395-2026-00483
Device Sequence Number8243232
Product Code OEZ
UDI-Device Identifier10198459224508
UDI-Public10198459224508
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 08/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCDS983394M
Device Lot Number26EMA813
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/03/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/14/2026
Initial Report FDA Received Date08/07/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/01/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age83 YR
Patient SexMale
Patient Weight212 LB
Patient RaceWhite